# SDR USAA011255

- Difficulty date: September 16, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Bs 787
- Part time: 46,526 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .125 INCH CRACK, STATION 787 AT RIVET HOLD ABOVE S9R.  CLEANED UP CRACK, INSTALLED .25 INCH RIVET PER TYPICAL REPAIR 53-14-01.  (M)
